# SDR RAIA00701031

- Difficulty date: January 22, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 20,140 hours, 17,639 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5541 - STL - EMERGENCY LIGHT AT THE COCKPIT STEP IDENTIFIER INOP.  MAINTENANCE RESECURED A BROKEN WIRE AT THE COCKPIT STEP IDENTIFIER.
